Differential and Integral Equations

Semilinear evolution equations with singularities in ordered Banach spaces

Taka{\^s}i Kusano and Shinnosuke Oharu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1383-1405.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875553

Mathematical Reviews number (MathSciNet)
MR1184032

Zentralblatt MATH identifier
0801.35084

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35L70: Nonlinear second-order hyperbolic equations 47H07: Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces 47H15 47N20: Applications to differential and integral equations

Citation

Kusano, Taka{\^s}i; Oharu, Shinnosuke. Semilinear evolution equations with singularities in ordered Banach spaces. Differential Integral Equations 5 (1992), no. 6, 1383--1405. https://projecteuclid.org/euclid.die/1370875553


Export citation